Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the decay of a viscous vortex

Author: Robert A. Granger
Journal: Quart. Appl. Math. 30 (1973), 531-533
DOI: https://doi.org/10.1090/qam/99714
MathSciNet review: QAM99714
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lord Kelvin, On vortex motion in Mathematical and physical papers, Cambridge University Press IV, 1910
  • [2] R. Granger, A steady axisymmetric vortex flow, Geophys. Fluid Dyn. 3, 45-88 (1972)
  • [3] C. W. Oseen, Hydromechanik, Ark. f. Math. Astron. och Fys. 7, 82 (1911)
  • [4] B. Caldonazzo, Un osservazione a proposito di moti viscosi simmetrici rispetto ad un asse, Rend. Acc. Lincei 6, 152 (1927)

Additional Information

DOI: https://doi.org/10.1090/qam/99714
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society